Alert archive / Oklahoma / Flash Flood Warnings in 2020
Flash Flood Warning 38, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 1, 2020, 12:59 AM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 10 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2020, 12:59 AM CDT (05:59 UTC)
- Expired
- Sep 1, 2020, 10:45 AM CDT
- In force
- 10 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 3:48 AM CDT | FLASH FLOOD | 2 Wsw Panama, OK | EM REPORTS THAT A HOME IS BEING EVACUATED DUE TO FLOODING. |
| Sep 1, 4:00 AM CDT | FLASH FLOOD | Shady Point, OK | EM REPORTS THAT MULTIPLE HOUSES ARE NOW STARTING TO FLOOD ON PINE ST AND SMITH ST IN SHADY POINT. ONE HOUSE IS REPORTING MULTIPLE RESIDENTS TRAPPED INSIDE. AT LEAST ONE CAR IS STALLED IN DEEP WATER AS WELL IN THE VICINITY OF SHADY POINT. |
| Sep 1, 4:34 AM CDT | FLASH FLOOD | Poteau, OK | SWIFT WATER RESCUES ARE BEING ASKED FOR IN POTEAU. |
| Sep 1, 6:01 AM CDT | FLASH FLOOD | Shady Point, OK | MULTIPLE WATER RESCUES ARE ONGOING IN THE VICINITY OF SHADY POINT. ONE IN SHADY POINT AND ANOTHER BETWEEN POTEAU AND WISTER. NUMEROUS ROADS ARE FLOODED THROUGHOUT LEFLORE COUNTY. |
| Sep 1, 7:32 AM CDT | FLASH FLOOD | Shady Point, OK | MULTIPLE EMPTY MOBILE HOMES FLOATED AND MOVED, ONE NEARLY UP TO THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 169 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 365 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
104
WGUS54 KTSA 010559
FFWTSA
OKC061-077-079-010900-
/O.NEW.KTSA.FF.W.0038.200901T0559Z-200901T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1259 AM CDT Tue Sep 1 2020
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southeastern Haskell County in southeastern Oklahoma...
Central Latimer County in southeastern Oklahoma...
Central Le Flore County in southeastern Oklahoma...
* Until 400 AM CDT.
* At 1259 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flash flooding include...
Poteau... Wilburton...
Spiro... Panama...
Wister... Howe...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
Cameron... Mc Curtain...
Lake Wister State Park... Lequire...
Bengal... Robbers Cave State Park...
Damon... Shady Point...
Summerfield... Milton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
3504 9444 3503 9444 3502 9444 3501 9444
3471 9530 3501 9537
FLASH FLOOD...RADAR INDICATED
$$
RBD7 follow-up statements
906
WGUS74 KTSA 010610
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
110 AM CDT Tue Sep 1 2020
OKC061-077-079-010900-
/O.CON.KTSA.FF.W.0038.000000T0000Z-200901T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
110 AM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING FOR SOUTHEASTERN HASKELL, CENTRAL LATIMER AND CENTRAL LE
FLORE COUNTIES...
At 110 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that may experience flash flooding include...
Poteau... Wilburton...
Spiro... Panama...
Wister... Howe...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
Cameron... Mc Curtain...
Lake Wister State Park... Lequire...
Bengal... Robbers Cave State Park...
Damon... Shady Point...
Summerfield... Milton...
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
3504 9444 3503 9444 3502 9444 3501 9444
3471 9530 3501 9537
FLASH FLOOD...RADAR INDICATED
$$
RBD481
WGUS74 KTSA 010748
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
248 AM CDT Tue Sep 1 2020
OKC061-077-079-010900-
/O.CON.KTSA.FF.W.0038.000000T0000Z-200901T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
248 AM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING FOR SOUTHEASTERN HASKELL, CENTRAL LATIMER AND CENTRAL LE
FLORE COUNTIES...
At 248 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 4 inches of rain have
fallen. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that may experience flash flooding include...
Poteau... Wilburton...
Spiro... Panama...
Wister... Howe...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
Cameron... Mc Curtain...
Lake Wister State Park... Lequire...
Bengal... Robbers Cave State Park...
Damon... Shady Point...
Summerfield... Milton...
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Move to higher ground now. Act quickly to
protect your life. Be especially cautious at night when it is harder
to recognize the dangers of flooding.
&&
LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
3504 9444 3503 9444 3502 9444 3501 9444
3471 9530 3501 9537
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RBD287
WGUS54 KTSA 010851
FFWTSA
OKC061-077-079-011300-
/O.EXT.KTSA.FF.W.0038.000000T0000Z-200901T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
351 AM CDT Tue Sep 1 2020
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Southeastern Haskell County in southeastern Oklahoma...
Central Latimer County in southeastern Oklahoma...
Central Le Flore County in southeastern Oklahoma...
* Until 800 AM CDT.
* At 351 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 5 inches of rain
have fallen. Life threatening flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that may experience flash flooding include...
Poteau... Wilburton...
Spiro... Panama...
Wister... Howe...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
Cameron... Mc Curtain...
Lake Wister State Park... Lequire...
Bengal... Robbers Cave State Park...
Damon... Shady Point...
Summerfield... Milton...
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Move to higher ground now. Act quickly to
protect your life. Be especially cautious at night when it is harder
to recognize the dangers of flooding.
&&
LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
3504 9444 3503 9444 3502 9444 3501 9444
3471 9530 3501 9537
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RBD802
WGUS74 KTSA 010906
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
406 AM CDT Tue Sep 1 2020
OKC061-077-079-011300-
/O.CON.KTSA.FF.W.0038.000000T0000Z-200901T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
406 AM CDT Tue Sep 1 2020
...FLASH FLOOD EMERGENCY FOR SHADY POINT...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING
FOR SOUTHEASTERN HASKELL, CENTRAL LATIMER AND CENTRAL LE FLORE
COUNTIES...
At 406 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 4 and 5 inches of rain have
fallen. Life threatening flash flooding is ongoing.
This is a FLASH FLOOD EMERGENCY for Shady Point. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding is
occurring. Residents in Shady Point are trapped in homes
due to high water. Multiple cars are under water and
swift water rescues are ongoing.
Some locations that may experience flash flooding include...
Poteau... Wilburton...
Spiro... Panama...
Wister... Howe...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
Cameron... Mc Curtain...
Lake Wister State Park... Lequire...
Bengal... Robbers Cave State Park...
Damon... Shady Point...
Summerfield... Milton...
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
3504 9444 3503 9444 3502 9444 3501 9444
3471 9530 3501 9537
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
RBD535
WGUS74 KTSA 011027
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
527 AM CDT Tue Sep 1 2020
OKC061-077-079-011300-
/O.CON.KTSA.FF.W.0038.000000T0000Z-200901T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
527 AM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING
FOR SOUTHEASTERN HASKELL, CENTRAL LATIMER AND CENTRAL LE FLORE
COUNTIES...
At 527 AM CDT, Additional thunderstorms with heavy rainfall are
expected to spread back into the warned area. Up to 6 inches of rain
have fallen. Life threatening flash flooding will likely continue.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that may experience flash flooding include...
Poteau... Wilburton...
Spiro... Panama...
Wister... Howe...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
Cameron... Mc Curtain...
Lake Wister State Park... Lequire...
Bengal... Robbers Cave State Park...
Damon... Shady Point...
Summerfield... Milton...
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Move to higher ground now. Act quickly to
protect your life.
&&
LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
3504 9444 3503 9444 3502 9444 3501 9444
3471 9530 3501 9537
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RBD931
WGUS54 KTSA 011245
FFWTSA
OKC061-077-079-011545-
/O.EXT.KTSA.FF.W.0038.000000T0000Z-200901T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
745 AM CDT Tue Sep 1 2020
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Southeastern Haskell County in southeastern Oklahoma...
Central Latimer County in southeastern Oklahoma...
Central Le Flore County in southeastern Oklahoma...
* Until 1045 AM CDT.
* At 745 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 6 inches and locally
higher of rain have already fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that may experience flash flooding include...
Poteau... Wilburton...
Spiro... Panama...
Wister... Howe...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
Cameron... Mc Curtain...
Lake Wister State Park... Lequire...
Bengal... Robbers Cave State Park...
Damon... Shady Point...
Summerfield... Milton...
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
3504 9444 3503 9444 3502 9444 3501 9444
3471 9530 3501 9537
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$314
WGUS74 KTSA 011547
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1047 AM CDT Tue Sep 1 2020
OKC061-077-079-011557-
/O.EXP.KTSA.FF.W.0038.000000T0000Z-200901T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-
1047 AM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN HASKELL, CENTRAL
LATIMER AND CENTRAL LE FLORE COUNTIES...
The Flash Flood Warning has been replaced with an Areal Flood
Warning. Please continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 700 AM CDT Thursday for
portions of Arkansas and Oklahoma.
LAT...LON 3524 9487 3530 9459 3507 9444 3506 9444
3504 9444 3503 9444 3502 9444 3501 9444
3471 9530 3501 9537
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 12:27 AM CDT, 32 minutes earlier.
Area forecast discussion, Sep 1, 12:27 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1227 AM CDT Tue Sep 1 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Clusters of strong to severe thunderstorms will continue spreading
into portions of eastern Oklahoma overnight in low level jet
axis, moving into west-central Arkansas late tonight. LIFR/IFR
conditions will be likely in the stronger storms, especially at
MLC and late tonight into Tuesday morning at KFSM.
&&
.PREV DISCUSSION... /Issued 952 PM CDT Mon Aug 31 2020/
DISCUSSION...
Significant convection has remained confined to the far northwest
part of our forecast area, and has struggled to make any eastward
progress, with mainly anvil light rain overspreading much of
eastern Oklahoma. Will keep the severe thunderstorm watch for
Osage and Pawnee Counties until 11 pm, where a few strong storms
remain, but cancel it elsewhere.
Overnight, there is still a strong signal for the eventual
development of a significant MCS across mainly the southern half
of our forecast area, with heavy rainfall and flooding likely
being the most significant threat, but also some severe threat.
This activity is likely to persist well into Tuesday morning.
Other than a few changes to pops in the short term based on
current trends, have left the forecast and the flash flood watch
as is.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this afternoon for OKZ060-064>067-070-
071.
Flash Flood Watch through Thursday morning for OKZ049-053-
072>076.
AR...Flash Flood Watch through Thursday morning for ARZ019-020-029.
&&
AVIATION.....12Hazardous weather outlook, Aug 31, 5:23 PM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 523 PM CDT Mon Aug 31 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 523 PM CDT Mon Aug 31 2020 ...SEVERE WEATHER POSSIBLE INTO TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 6 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Late Evening. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms have developed across central Oklahoma late this afternoon to the south of a cold front. These storms will move east into parts of eastern Oklahoma early this evening, bringing a threat of damaging winds and large hail. An isolated tornado will also be possible. These storms are likely to weaken later this evening as they move east of Highway 75 into a more stable airmass. Additional thunderstorms are expected to move into parts of southeast Oklahoma by late evening or overnight. A few of these storms may also be severe. Heavy rainfall and flash flood potential will also be a concern later tonight, especially as these storms approach the Arkansas border, where heavy rain fell late last night and this morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and Wednesday...Thunderstorm Potential...Heavy Rain Potential. THURSDAY through SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... The unsettled weather pattern will continue on Tuesday and Wednesday as an upper level trough approaches from the northwest. Multiple rounds of thunderstorms with very heavy rainfall will be possible including the potential for flash flooding. Main-stem river flooding may also become an issue as more widespread rainfall occurs over the duration of the event. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 31, 7:02 PM CDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
702 PM CDT Mon Aug 31 2020
OKZ054-010030-
Osage OK-
702 PM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
730 PM CDT...
At 702 PM CDT, a strong thunderstorm was located 4 miles northeast of
Pearsonia, moving northeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Elgin... Bigheart...
Pearsonia...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3700 9601 3699 9600 3674 9640 3687 9655
3700 9642
TIME...MOT...LOC 0002Z 226DEG 28KT 3686 9642
LacySpecial weather statement, Aug 31, 7:18 PM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
718 PM CDT Mon Aug 31 2020
OKZ054-055-010045-
Osage OK-Washington OK-
718 PM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 745 PM CDT...
At 718 PM CDT, a strong thunderstorm was located near Hulah, moving
northeast at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Copan... Hulah...
Wah Sha She State Park...
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3694 9579 3694 9581 3687 9581 3679 9603
3694 9614 3700 9605 3700 9579
TIME...MOT...LOC 0018Z 245DEG 15KT 3690 9602
LacySpecial weather statement, Aug 31, 7:46 PM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
746 PM CDT Mon Aug 31 2020
OKZ054-010115-
Osage OK-
746 PM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
815 PM CDT...
At 745 PM CDT, a strong thunderstorm was located over Burbank, moving
east at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Pawhuska... Shidler...
Burbank... Pearsonia...
Eastern Kaw Lake... Webb City...
Apperson...
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3665 9632 3660 9676 3677 9682 3677 9679
3678 9679 3678 9675 3680 9675 3691 9640
TIME...MOT...LOC 0045Z 254DEG 22KT 3671 9671
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:02 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Aug 31, 7:18 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Aug 31, 7:46 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Aug 31, 7:54 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Sep 1, 12:29 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 4 hr |
| Sep 1, 12:34 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa | 3 hr |
| Sep 1, 12:44 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Sep 1, 12:49 AM CDT | Tornado Warning | TSA | Pittsburg | 26 min |
| Sep 1, 1:07 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 7 hr |
| Sep 1, 1:14 AM CDT | Tornado Warning | TSA | Pittsburg | 32 min |
| Sep 1, 1:34 AM CDT | Special Weather Statement | TSA | LeFlore | 56 min |
| Sep 1, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 40 min |
| Sep 1, 2:04 AM CDT | River Flood Warning | TSA | LeFlore | 38 hr |
| Sep 1, 2:14 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 5 hr |
| Sep 1, 2:19 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 41 min |
| Sep 1, 3:28 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 3 hr |
| Sep 1, 3:45 AM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 7 hr |
| Sep 1, 6:00 AM CDT | Areal Flood Warning | TSA | Adair | 5 hr |
| Sep 1, 6:54 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 5 hr |
| Sep 1, 8:35 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Sep 1, 9:26 AM CDT | Special Weather Statement | TSA | Choctaw | 64 min |
| Sep 1, 10:37 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 18 hr |
| Sep 1, 10:39 AM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
| Sep 1, 10:40 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Sep 1, 10:45 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore | 18 hr |
| Sep 1, 11:47 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Pittsburg, Sequoyah | 3 hr |
| Sep 1, 5:06 PM CDT | Areal Flood Warning | TSA | Choctaw, Pushmataha | 3 hr |
| Sep 1, 5:39 PM CDT | River Flood Warning | TSA | Pushmataha | 21 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.